Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On finite difference methods of solution of the transport equation.

Authors: R. P. Pearce and A. R. Mitchell
Journal: Math. Comp. 16 (1962), 155-169
MSC: Primary 65.67
MathSciNet review: 0145680
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society